# SDR FDEA202303040409

- Difficulty date: March 4, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: 518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING: L/E AREA - SUPPORT STRCTURE ARB7573-1 (UNDER AND JUST OUTBD OF SLAT DRIVE   MECHANISM DOOR AFT SIDE) IS CRACKED (MARKED AND DOT 15) REMOVED AND REPLACED LT WING L/E STIFFNER P/N ARB2918-7 REF DAC DWG ARB2918, SRM 51-  33-01-OG
